Analytical Solutions of Sand Drain Problems

by Punyabrata Basak,
Madhira R. Madhav,

Serial Information: Journal of the Geotechnical Engineering Division, 1978, Vol. 104, Issue 1, Pg. 129-135

Document Type: Journal Paper


The form of governing equal strain sand drain problem as presented is observed to be very convenient to handle and requires the evaluation of only one integral to yield the solution for a large class of problems with variable permeability and compressibility.

Subject Headings: Soil analysis | Drainage | Soil compression | Permeability (soil) | Strain | Soil stress | Integrals

Services: Buy this book/Buy this article


Return to search